# SDR DALA2016121209783

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 70,504 hours, 52,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR, CRACK ON FWD PAN BTW NR 3 AND 4 BEAMS AT R1 DOOR. PAN BTW BEAMS NR 3 AND 4 WAS REPAIRED PER SRM 52-03 D FIG 3.
